# SDR AALA2018090549033

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 12,192 hours, 4,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT ATTENDANT FORWARD CIDS PANEL CHECK DOOR PRESSURE. SERVICED FORWARD L1 DOOR ASSIST BOTTLE IAW AMM 52-22-00. NO FURTHER DEFECTS NOTED.
